MathSciNet Relay Station
MathSciNet bibliographic data
MR1200322 22E10
Cohen, Arjeh M.; Griess, Robert L., Jr. Nonlocal Lie primitive subgroups of Lie groups. Canad. J. Math. 45 (1993), no. 1, 88–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement